Volume 23, Issue 3
Convergence of Inner Iterations Scheme of the Discrete Ordinate Method in Spherical Geometry

Zhi-Jun Shen, Guang-Wei Yuan & Long-Jun Shen

DOI:

J. Comp. Math., 23 (2005), pp. 321-326

Published online: 2005-06

Preview Full PDF 0 587
Export citation
  • Abstract

In transport theory, the convergence of the inner iteration scheme to the spherical neutron transport equation has been an open problem. In this paper, the inner iteration for a positive step function scheme is considered and its convergence in spherical geometry is proved.

  • Keywords

Transport equation Discrete ordinate Inner iteration

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-23-321, author = {}, title = {Convergence of Inner Iterations Scheme of the Discrete Ordinate Method in Spherical Geometry}, journal = {Journal of Computational Mathematics}, year = {2005}, volume = {23}, number = {3}, pages = {321--326}, abstract = { In transport theory, the convergence of the inner iteration scheme to the spherical neutron transport equation has been an open problem. In this paper, the inner iteration for a positive step function scheme is considered and its convergence in spherical geometry is proved. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8818.html} }
TY - JOUR T1 - Convergence of Inner Iterations Scheme of the Discrete Ordinate Method in Spherical Geometry JO - Journal of Computational Mathematics VL - 3 SP - 321 EP - 326 PY - 2005 DA - 2005/06 SN - 23 DO - http://dor.org/ UR - https://global-sci.org/intro/jcm/8818.html KW - Transport equation KW - Discrete ordinate KW - Inner iteration AB - In transport theory, the convergence of the inner iteration scheme to the spherical neutron transport equation has been an open problem. In this paper, the inner iteration for a positive step function scheme is considered and its convergence in spherical geometry is proved.
Zhi-Jun Shen, Guang-Wei Yuan & Long-Jun Shen. (1970). Convergence of Inner Iterations Scheme of the Discrete Ordinate Method in Spherical Geometry. Journal of Computational Mathematics. 23 (3). 321-326. doi:
Copy to clipboard
The citation has been copied to your clipboard